<< Previous Issue Kyungpook Mathematical Journal (Vol. 25, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 93—185
 Original Articles 
A SIMPLE PROOF OF KNOPP AND SINKHORNS THEOREM
Suk Geun Hwang
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 93—96
ENVELOPING SERIES FOR GENERALlZED HYPERGEOMETRIC FUNCTlONS
Dieter K. Ross and Arvind Mahjan
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 97—104
  
A NOTE ON BANACH*-ALGEBRA VALUED INNER PRODUCT SPACES AND REPRESENTATIONS
Sang Hun Lee
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 105—111
 Original Articles 
A NOTE ON CONTINUATION AND BOUNDEDNESS OF SOLUTIONS OF NONLINEAR DIFFERENTIAL EQUATIONS
H. El-Owaidy, A.S. Zagrout
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 113—117
EXTENSIONS OF ANTI-DERIVATIONS TO MODULES OF QUOTIENTS
Seog Hoon Rim
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 119—122
ON SEMI-WEAKLY CONTINUOUS MAPPINGS
T. Noiri1, B. Ahmad2
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 123—126
A PERTURBATION METHOD FOR A SET OF QUASI-LINEAR OSCILLATORY SYSTEMS WITH VARIABLE NATURAL FREQUENCY
A. El-Naggar, I. Ahmed
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 127—130
A CHARACTERIZATION OF GROUPS AND LEFT GROUPS
S. Lajos
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 131—132
LAPLACIAN GEOMETRY ON SOME RIEMANNIAN MANIFOLDS
Seiichi Yamaguchi
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 133—147
THE T1-CONTINUOUS FUNDAMENTAL GROUP OF A CERTAIN FINITE SPACE
Karl R. Gentry, Hughes B. Hoyle, Ⅲ
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 149—153
ISOMETRIC IMMERSION INTO A HYPERBOLIC SPACE
M.A. Beltagy, M. Swealam
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 155—160
ON THE INTEGRAL PROPERTIES OF CLASSICAL SOLUTIONS OF A PARAABOLIC EQUATION
M.I. Hassan
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 161—166
BERGMAN SPACES ON BOUNDED SYMMETRIC DOMAINS
Maher M.H. Marzuq
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 167—171
SEMI-NORMAL SPACES
Charles Dorsett
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 173—180
A GENERALIZATION OF BOOLEAN RINGS
Hisao Tominage1, Adil Yaqub2
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 181—183
CORRECTION TO "ON PSEUDO-EINSTEIN REAL HYPERSURFACES OF THE QUATERNIONIC PROJECTIVE SPACE"
J.D. Pérez, F.G. Santos
Kyungpook Mathematical Journal 1985 Vol. 25, No. 2, 185—185

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd